# SDR USAA2014111000018

- Difficulty date: November 8, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 22,357 hours, 7,420 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367063000100
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S1 CHECK DELAMINATION ON FLOOR PANEL 242MF BETWEEN FRAME 42 TO 43, Z-500 BETWEEN -Y1584 TO -Y1292.  REPLACED FLOOR PANEL 242MF IAW IRM 9701 REVISION G.
